# SDR C2XA10SH319

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 16,945 hours, 9,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, SKIN CRACKED AROUND RIVETS FR 79 STR 3R-5R.  REPAIRED SKIN IAW EC5330-02248.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
